# SDR SWIA2018070644860

- Difficulty date: May 30, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 35,766 hours, 30,917 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP (ANGLE) ON FWD LWR AREA OF BATT RIB LOCATED AT WS 58.88 IS CORRODED. (C-CHECK) RO: 07/03/2018 REMOVED AND REPLACED WITH NEW CLIP P/N 601R10205-7 IAW SRM.
